# SDR REXA201100067

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 17,196 hours, 14,803 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 600105021002
- Part serial: 9177239
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS WERE FOUND ON THE RIGHT WING OUTBOARD GROUND SPOILER UPPER SURFACE: .50L X .50W X .003DEEP, .55L X.55W X .003DEEP, .48L X .30W X .002DEEP. TEMPORARY REPAIR IAW STS ENGINEERING EA 9-2011-21. WITHIN 1000 FLIGHT HOURS ACCOMPLISH EITHER A PERMANENT REPAIR TO THE DAMAGED SPOILER USING AN SRM OR OTHER APPROVED REPAIR, OR REMOVE AND REPLACE THE DAMAGED SPOILER WITH A SERVICEABLE UNIT USING OEM APPROVED PROCEDURES.
